# SDR WSA12262007

- Difficulty date: December 26, 2007
- Submitted: December 26, 2007
- Operation: General aviation
- Aircraft: N1558
- Make and model: Beech 200BEECH
- Aircraft serial: BC20
- Aircraft time: 15,224 hours, 13,236 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: 998100611
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HAVE ORDERED FROM MFG THE LANDING GEAR DRAG LEG BOLTS TWICE AND HAVE RECEIVED (2) DEFECTIVE BOLTS EACH TIME. THE COTTER PIN HOLE WAS MISDRILLED AND WOULD COULD NOT GET THE HOLES TO LINE UP WITH THE NUT CASTELLATION. (2) OF THE BAD BOLTS WERE DATE TAGGED 12/2/2006. THE ACTUAL BOLT MANUFACTURER IS UNKNOWN ALTHOUGH THEY WERE SOURCED FROM AC MFG. IT IS BELIEVED THAT AC MFG HAS PULLED THESE FROM THEIR INVENTORY AFTER OUR PROBLEM.
